# SDR SWAA2021111528811

- Difficulty date: October 9, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737*
- Aircraft serial: 32751
- Aircraft time: 61,436 hours, 30,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BTW BS277 TO BS294.5 AND BL0 AT FWD GALLEY AREA ; 2021-466135 / [01] REPLACED WEB AND FASTENERS LOCATED BTW BS277 TO BS294.5 AND BL0 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9. DRAWING 141A5400 REV. A.LENGTH OF CRACK IS: 3 INCHES TOOL USED CALIPER P/N:500-464; S/N:11452551; DUE DATE:13-FEB-22. SEE INDIVIDUAL SIGNOFFS BELOW; [02] CERTIFIED WORK PERFORMED RII. SEE INDIVIDUAL SIGNOFFS BELLOW.
